# SDR IPXA2016042002382

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 31,774 hours, 15,703 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 3500838
- Part serial: 9408
- Condition: False Activation
- Location: Wheel Well
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED ON SHORT FINAL DUE TO WHEEL WELL FIRE INDICATION.  R & R DUCT LEAK DETECTION CARD IAW FIM 27-17-00-815 IAW BLOCK NR 1, 2, 3, 10, 11, 12, 13 & 24 R & R IAW MM 26-10-01-024-001 & 26-10-01-0424-006.  PERFORMED ADJ/TEST AS REQIRED, NO FAULT AT THIS TIME, EFF SOURCE, REF; 26-18-52-01.
